# SDR DALA2017102907829

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FLOOR SUPPORT LT SIDE BTW STA Y=1022 TO Y=1060 X=45. LEVEL CORROSION 2. FLOOR SUPPORT WAS REPLACED PER SRM 51-41-01-0G.
